| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Volume 44 Number 5
Volume 44 Number 4
Earlier issues
Volume 45 Number 2 Volume 45 Number 3

previous article next article

Research articles

ScienceAsia 45(2019): 275-278 |doi: 10.2306/scienceasia1513-1874.2019.45.275


Hyers-Ulam stability of an alternative functional equation of Jensen type


Choodech Srisawat

 
ABSTRACT:     Given an integer λ∉ {-2,-1,0, 2}, we investigate the Hyers-Ulam stability of an alternative Jensen's functional equation ƒ (x y-1) - 2ƒ (x) + ƒ (x y) = 0 or f (x y-1) - λƒ (x) + ƒ (x y) = 0 where f is a mapping from an abelian group to a Banach space.

Download PDF

28 Downloads 48 Views


a Department of Mathematics, Faculty of Science, Udon Thani Rajabhat University, Udon Thani 41000 Thailand

* Corresponding author, E-mail: ch.srisawat@gmail.com

Received 6 Jul 2018, Accepted 30 Jun 2019